Title: Conic Finance and the Corporate Balance Sheet
Authors: Madan, Dilip ×
Schoutens, Wim #
Issue Date: 2011
Publisher: World Scientific
Series Title: International Journal of Theoretical and Applied Finance vol:14 pages:587-610
ISSN: 0219-0249
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.